# SDR ASAA1047330

- Difficulty date: January 11, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 32,895 hours, 19,699 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 727D+10 JUST BELOW STR 24R SKIN HAS 2 SMALL DENTS.  FWD DENT MEASURES .012 DEEP X .500 WIDE A/Y=41. AFT DENT MEASURES .012 DEEP X .250 WIDE, ALSO 7 INCHES FROM EMERGENCY LIGHT CUTOUT = OUT OF LIMITS REPAIRED FUSELAGE SKIN IAW EA 400 53EA 02808 REV NEW ISSUED 28JAN10.
